All Journal Entries Journals
Previous | Next

basilar summit aneurysm versus ectasia

Apr 17, 2008 - 2 comments
Tags:

basilar

,

aneurysm

,

treatment

,

symptom

,

basilar summit aneurysm

,

basilar summit ectasia

,

prognosis



Hi all,
I am new to this and am hoping that this venue will be a release for my tensions and hopefully be a learning experience. Actually I am not really very nervous. Just another trial...

I am 48yr, 6'-1", 213lb Recently divorced. Male
My latest MRI results 6.3 x 4.7mm basilar summit aneurysm versus ectasia ????
not understanding ramifications of this.
I landed on my head twenty eight years ago flipping on a trampoline could this be the cause? I am dealing with the VA with this I have no insurance. I want to know what the prognosis is. Are there treatment options available?

I have no diabetes or any other condition.

some symptoms I have been complaining about:
variable acuity in left eye, from 20/20 to barely able to see. starting in the right eye also last week. (I got the results of the MRI this week)
speech problems - stuttering, miss-used words, words in the wrong places, trouble remembering words. (this in patricular bothers me as I speak spanish, portuguese, and english and have a rather large vocabulary)
Saying things as I think them... oops I shouldn't have said that out loud lol
numbness in my extremities
numbness in my face
short term memory problems
trouble urinating
confusion while driving taking wrong turns etc. never had this before last year I have always been able to get to where I want to go with no problem.
also I have been lacking in motivation, I mentioned this to the Dr and he suggested I may be depressed. I don't think so though.

I know these sound like a mish mash of symptoms but that is what has been going on.

Comments
Post a Comment
Avatar_f_tn
by burnelljulie, Apr 21, 2008
hope you get this all sorted out. it,s hard at the va. they never give you an appt when you need 1, but they will help you.might take a while. As for depression, l would also lack motivation if  all that was going on with me. Take something it wont hurt anything. most people do. Then tell the Dr,s hey look l still have the same problems.Please help. if you  go to the va you cant get tricare?  my husband is sick and l had a taste of what it,s like. Get someone to explain all this to you. good luck and hope you get well soon

Avatar_m_tn
by Robmblind, Apr 23, 2008
Thank you I will ressearch tri-care, I hate drugs... That I think is the Drs quick and easy answer. Take this it will help....
I hope you are feeling better also.

Post a Comment